# SDR 95UALD10007

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D10C011
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN HAS FAINT ODOR DURING TAKEOFF.  CAUSED ILL PASSENGER.  REPLACED DIRTY COALESCER BAGS.
